MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 07/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: article publication date used.Relationship between guidewire position and medial injury after use of jetstream for calcified femoropopliteal lesion natsumi yanaka 1, yotaro fujii 1, atsuya murai 1, yusuke setonaga 1, yuki kozai 1, toshihiko kishida 1, tomoya fukagawa 1, kohei yamaguchi 1, masafumi mizusawa 1, shigemitsu shirai 1, yohsuke honda 1, masakazu tsutsumi 1, shinsuke mori 1, norihiro kobayashi 1, masahiro yamawaki 1, yoshiaki ito 1.1: (b)(6) hospital.
 
Event or Problem Description
It was reported via literature that vessel perforation occurred.From march to november 2023, 13 lesions were treated using a jetstream sc device for calcified femoropopliteal lesions from outside of the calcified nodule.This study revealed the relationship between guidewire position and medial injury after use of jetstream for calcified femoropopliteal lesion.Results were as follows: the rate of medial injury was significantly higher in the opposite side to the nodule group (75% vs.0%, p=0.014).Conclusions: wire position beside the calcified nodule had less tendency of medial injury.

Brand Name
JETSTREAM SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20048791
Report Number2124215-2024-48685
Device Sequence Number7955713
Product Code MCW
UDI-Device Identifier08714729889830
UDI-Public08714729889830
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number45006
Device Catalogue Number45006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown